# SDR CALA2013081900572

- Difficulty date: August 17, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 73,468 hours, 18,050 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1575208
- Part serial: 02159
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 62,705 hours, 15,332 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 370, APPROX 90 NM FROM AIRPORT, ALT HORN, RED CABIN ALT AND RED CABIN ALT EICAS MSG ON MADE EMERGENCY DESCENT, CAB ALT REACHED 12,000 RAN QRH AND RETURNED TO DEPARTURE. CABIN PRESSURE CONTROLLERS BITE IAW FIM 21-30, TASK 802 NO FAULTS ON NR 1 OR  NR 2 CONTROLLERS AS PRECAUTIONARY, R & R OUTFLOW VALVE REF MM 21-31-03-002-001 AND 21-31-03-402-010 OPS CK OK ALSO R & R CABIN PRESSURE CONTROL PANEL REF MM 21-31-01/401 PRESSURIZED ACFT NO DEFECTS NOTED.
